# SDR WTAA960031

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT ENGINE TORQUE DROPPED FROM 67 PERCENT TO 29 PERCENT WHILE CLIMBING THROUGH 14,000 FEET ITT AND FUEL FLOW REDUCTION NOTED WITH POWER LOSS.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE HMU.  RIGHT ENGINE OPERATIONAL CHECK NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
